| Catalog Number |
MC330419 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock.It was reported that the smof was running through the inline micro filter standardized tubing and felt stickiness at the hub of the t part was leaking.There was patient involvement and no patient harm/ adverse event reported.
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.D1 - brand name: 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock d4 - only di provided as lot number was unknown.
Additional Manufacturer Narrative
Received one used device was received for evaluation connected to an iv bag and 10 ml bd syringe.The filter was wetted out with prior infusate.The set was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.Lot history review could not be conducted because no lot number(s) was/were identified.